# SDR AALA202411041476

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 32,783 hours, 14,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Lack Of Lube
- Location: Girt Bar Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT REPORTS 1R DOOR GIRT BAR FLAP IS VERY STIFF AND DIFFICULT TO DISARM DOOR. LUBRICATED GIRT BAR FLAP AT 1R DOOR. PER AMM 52-11-00.
